| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 01/16/2024, it was reported by a sales representative via sems-(b)(4) that an ar-613-1 keel punch has a broken handle, and an ar-613-1 keel punch has a loose spring.This occurred after use in a case with no patient effect.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation noted that the blue handle of the i balance¿ tka, handle, modular keel punch was cracked.Marks of hit on the strike cap and edges around the device were damaged.Also, rust spots were observed on the impactor sleeve and impactor shaft.Functional testing noted that the device did not lock as required due to the damage around the edges of the key seat.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Device was manufactured in 2020.